| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 43 Number 3
Volume 43 Number 2
Volume 43 Number 1
Volume 43S Number 1
Volume 42 Number 6
Volume 42S Number 1
Earlier issues
Volume 38 Number 4 Volume 39 Number 1 Volume 39 Number 2

previous article next article 1

Research articles

ScienceAsia 39(2013): 72-77 |doi: 10.2306/scienceasia1513-1874.2013.39.072


A logarithmically improved blow-up criterion of smooth solutions for nematic liquid crystal flows with partial viscosity


Yin-Xia Wang

 
ABSTRACT:     In this paper we investigate the Cauchy problem for nematic liquid crystal flows with partial viscosity in ℝ3. A logarithmically improved blow-up criterion of smooth solutions is established. The result is analogous to the celebrated Beale-Kato-Majda type criterion for the inviscid Euler equations of incompressible fluids.

Download PDF

0 Download 27 View


College of Mathematics and Information Science, North China University of Water Resources and Electric Power, Zhengzhou 450011, China

* Corresponding author, E-mail: yinxia117@126.com

Received 28 Sep 2012, Accepted 4 Jan 2013